A 49-year-old female was started on efalizumab for severe psoriasis. Three weeks later, she developed rapidly progressive inflammatory polyarthritis associated with high titers of both rheumatoid factor (RF) and anticyclic citrullinated peptide (anti-CCP) antibody. To our knowledge, this is the first reported case of efalizumab-induced anti-CCP-positive rheumatoid arthritis (RA). The polyarticular form of psoriatic arthritis (PsA) is associated with HLA-DR4, an antigen also associated with RA, and the presence of shared epitope alleles in PsA patients correlates with erosive disease, indicating a possible common mechanism of disease. CD4 T-cells play a prominent role in the pathogenesis of RA and PsA. Efalizumab theoretically modulates that role, appearing clinically to precipitate arthritis in a subset of PsA patients. On April 8, 2009, the makers of efalizumab announced a phased voluntary withdrawal of the drug from the US market because of progressive multifocal leukoencephalopathy cases. Further research using animal models of inflammatory polyarthritis is needed to determine the exact relationship between efalizumab and inflammatory arthritis, as well as to further explore the apparent connection between the inflammatory polyarticular form of PsA and RA.